Ringing in my ears after taking vit. D3

I don't know what happened to my ears after I started taking for several days D3 vit, my ears started to buzzing and ringing,  i have been taking 2,000 ui /daily . I have low D, test results is 10,3ug/L(20-80). I think that i have developed tinnitus in my ears and don't think it is a coincidence, is really starting to bother me when I go to sleep and wake up in the morning(it is too loud). At the same time I started taking B12(1000ui). I take the both supplements after 4, 5 hrs taking my thyroid hormones. Any advice would be helpful!

Last edited by

4 Replies

  • panic not, it's as common as muck ;)  Well it might be.  According to this link easy-immune-health.com/ring... it is a magnesium deficiency.  They go together apparently, though I thought it was D&K, but there ya go!

  • That sound drives me crazy , grrrr..:((

  • no more like Schrrrrrrrrrrrrrrrrrrrrrrrr!

  • From what I have read it can be so many things! From lack of Magnesium, B12 or D, hyper, hypo and various other illnesses including vertigo, menieres etc and old age. I hope you find it! Mine was a either a symptom of hypo or getting used to levo increase, I still don't know

You may also like...